# SDR AWXA0001312

- Difficulty date: February 9, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 57,932 hours, 47,587 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6546874503
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT VERT STAB I/B (FAILSAFE) LUG GOUGED IN ID AND CORRODED ON FWD FACE.  LOCALLY BLENDED GOUGED AREAS OF LUG FWD SPOT FACE AREA IAW ER 15-5510-0123-JS3.
